# SDR USAA2012061800030

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 26,898 hours, 20,915 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 741104
- Part serial: AAB4973
- Condition: Faulty
- Location: Oil System
- Part time: 3,275 hours, 2,426 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

IN-FLIGHT AT 11,000 FT ENGINE NR 1 OIL QUANTITY WENT TO LESS THAN 3 QUARTS, 5 MINUTES LATER, WENT TO 12 QUARTS.  DECLARED EMERGENCY.  REMOVED AND REPLACED NR 1 OIL QUANTITY TRANSMITTER PER AMM 79-31-15-400.  OPS CHECKED GOOD.
